Alert archive / Arkansas / Flash Flood Warnings in 2021
Flash Flood Warning 100, NWS Little Rock, AR
NWS Little Rock, AR issued this flash flood warning at Jun 10, 2021, 3:08 PM CDT for Jefferson County, Lincoln County, Arkansas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 10, 2021, 3:08 PM CDT (20:08 UTC)
- Expired
- Jun 10, 2021, 6:35 PM CDT
- In force
- 3 hr
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Flood severity
- None
Counties Jefferson County, AR, Lincoln County, AR
The radar
The Little Rock radar (KLZK), 85 km from the middle of the area, began a volume at 20:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 8.1 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1521 J/kg
- Mixed-layer CIN
- -45 J/kg
- Mixed-layer LCL
- 945 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 61 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted.
955
WGUS54 KLZK 102008
FFWLZK
ARC069-079-102345-
/O.NEW.KLZK.FF.W.0100.210610T2008Z-210610T2335Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Little Rock AR
308 PM CDT Thu Jun 10 2021
The National Weather Service in Little Rock has issued a
* Flash Flood Warning for...
Southwestern Jefferson County in southeastern Arkansas...
Northwestern Lincoln County in southeastern Arkansas...
* Until 635 PM CDT.
* At 308 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 3 inches of rain
have fallen. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Doppler radar.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
* Some locations that will experience flash flooding include...
Pine Bluff, White Hall, Cottondale, Linwood, Warbritton,
Whitefield, Pine Bluff Arsenal, Ladd, Glenlake, Pinebergen, Tarry,
Moscow, Watson Chapel and Yorktown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Move to higher ground now. Act quickly to protect your life.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 3406 9195 3417 9207 3429 9210 3434 9205
3433 9194 3418 9182 3409 9175 3407 9173
3401 9171 3402 9177 3401 9193
FLASH FLOOD...RADAR INDICATED
$$
CooperWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at Jun 10, 2:47 PM CDT, 21 minutes earlier.
Area forecast discussion, Jun 10, 2:47 PM CDT, 21 minutes before
Area Forecast Discussion National Weather Service Little Rock AR 247 PM CDT Thu Jun 10 2021 .Short and Extended Term...Tonight thru Thursday Night... The southeast quarter of the state is looking for more of the same tonight, as very little has changed in the last 24 hours. The area remains wedged between a narrowly tilted ridge extendind from northern Mexico into the Plains, and mean troughing over the eastern and western coasts. As a result, a weak north-northwest flow was present across the area. Over time the ridge will continue to build across the Plains and southwestern US, although the flow pattern aloft will largely continue out of the north and northwest over time. While a heavy rain threat continues across the southeast tonight, the threat of heavy rain should become much more localized after tonight. The principal change in the forecast will be a cold front pushing down across the area by the end of the weekend. This isn't going to cause much of a cool-down, but it will finally bring some drier weather for the start of the next workweek. && .PRELIMINARY POINT TEMPS/POPS... Batesville AR 72 92 73 92 / 30 40 20 50 Camden AR 73 93 72 94 / 60 10 0 30 Harrison AR 71 90 72 88 / 20 10 30 40 Hot Springs AR 72 91 72 93 / 70 10 10 30 Little Rock AR 73 91 74 92 / 80 20 10 40 Monticello AR 73 91 74 93 / 80 20 10 30 Mount Ida AR 71 90 71 93 / 50 0 10 30 Mountain Home AR 72 91 72 89 / 20 20 30 50 Newport AR 73 91 75 92 / 30 40 20 40 Pine Bluff AR 73 91 74 93 / 80 20 10 40 Russellville AR 73 93 74 93 / 40 10 10 40 Searcy AR 73 92 73 92 / 50 40 20 40 Stuttgart AR 74 91 75 92 / 70 30 10 40 && .LZK Watches/Warnings/Advisories... Flash Flood Watch until 8 PM CDT this evening FOR Arkansas- Bradley-Calhoun-Clark-Cleveland-Dallas-Desha-Drew-Garland-Grant- Hot Spring-Jefferson-Lincoln-Lonoke-Monroe-Ouachita-Prairie- Pulaski-Saline. && 53
Hazardous weather outlook, Jun 10, 3:31 AM CDT, 11 hours 37 minutes before
Hazardous Weather Outlook National Weather Service Little Rock AR 331 AM CDT Thu Jun 10 2021 ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-111000- Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone- Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne- Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry- Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike- Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland- Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew- 331 AM CDT Thu Jun 10 2021 This Hazardous Weather Outlook is for a Large Part of Arkansas. .DAY ONE...Today and Tonight Showers and thunderstorms will continue across northern Arkansas this morning before spreading south and east into central and southern Arkansas this afternoon. A few storms may become strong to severe, mainly this afternoon, with gusty winds the primary hazard. Given excessive rainfall over the last 48 to 72 hours and an extremely saturated soil surface, it will not take much runoff from heavy rainfall to quickly cause flash flooding. Where rainfall accumulations are the greatest, flash flooding may be considerable to significant in nature at times. Please be sure to heed local emergency management guidance on road closures due to high water, and avoid flooded areas if possible. .DAYS TWO THROUGH SEVEN...Friday Through Wednesday Showers and thunderstorms will remain possible on Friday but much more scattered in nature than what has been seen of late and mainly over the eastern half of the state. Some of the storms could still produce locally heavy rain and some gusty winds. A weather pattern more typical of summer will develop over the region late this week and into the weekend as a large upper level ridge of high pressure builds over the nations mid section. Hot and humid conditions will return with chances of afternoon through early evening showers and thunderstorms. An occasional strong storm can not be discounted but organized severe weather is not likely. Highs are expected to top out in the upper 80s to mid 90s through Monday before some slightly cooler air moves in. With the soil being saturated and lots of standing water likely, very muggy conditions are expected as well. Heat index values will approach the century mark across parts of the state this weekend. .Spotter Information Statement... Spotter Activation May Be Needed. && Visit NWS Little Rock on the web. Go to http://weather.gov/lzk. 56/70
In the hours before
Local storm report, Jun 10, 9:47 AM CDT, 5 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
947 AM CDT THU JUN 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0946 AM FLASH FLOOD HALLEY 33.54N 91.32W
06/10/2021 DESHA AR EMERGENCY MNGR
WATER INUNDATING FARMS OVER SOUTHERN DESHA COUNTY AT
THIS TIME.
&&
EVENT NUMBER LZK2100699
COOPERLocal storm report, Jun 10, 9:49 AM CDT, 5 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
949 AM CDT THU JUN 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM FLASH FLOOD DUMAS 33.88N 91.49W
06/10/2021 DESHA AR EMERGENCY MNGR
WIDESPREAD FLASH FLODDING OVER NORTHERN PORTIONS OF
DESHA COUNTY.
&&
EVENT NUMBER LZK2100700
COOPERLocal storm report, Jun 10, 2:12 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
212 PM CDT THU JUN 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0211 PM FLASH FLOOD 1 NNW GOURD 33.86N 91.61W
06/10/2021 LINCOLN AR LAW ENFORCEMENT
NANTUCKET ROAD INUNDATED WITH WATER AT THIS TIME.
&&
EVENT NUMBER LZK2100701
COOPERLocal storm report, Jun 10, 2:13 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
213 PM CDT THU JUN 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM FLASH FLOOD ROSE HILL 33.67N 91.81W
06/10/2021 DREW AR LAW ENFORCEMENT
ROADS IN AND NEAR THE ROSE HILL COMMUNITY ARE FLOODED
AT THIS TIME.
&&
EVENT NUMBER LZK2100702
COOPERLocal storm report, Jun 10, 2:17 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
217 PM CDT THU JUN 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM FLASH FLOOD FLORENCE 33.77N 91.65W
06/10/2021 DREW AR LAW ENFORCEMENT
THE COMMUNITY OF FLORENCE IS FLOODED. ADDITIONALLY,
MULTIPLE RESIDENTS ACROSS NORTHEASTERN DREW COUNTY HAVE
BEEN FORCED TO BOAT OUT OF FLOODED AREAS.
&&
EVENT NUMBER LZK2100703
COOPERLocal storm report, Jun 10, 2:52 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
252 PM CDT THU JUN 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM FLASH FLOOD 4 E PICKENS 33.84N 91.41W
06/10/2021 DESHA AR EMERGENCY MNGR
THE WALL OF AN IRRIGATION CANAL WAS BREACHED WITH WATER
FROM THE CANAL FLOODING SURROUNDING FARMLAND.
&&
EVENT NUMBER LZK2100704
COOPERThe office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 7:01 PM CDT | Severe Thunderstorm Warning | LZK | Jefferson, Lonoke, Prairie | 29 min |
| Jun 9, 7:07 PM CDT | Flash Flood Warning | LZK | Arkansas, Lonoke, Prairie, Pulaski | 109 min |
| Jun 9, 7:13 PM CDT | Severe Thunderstorm Warning | LZK | Independence, Izard, Lawrence, Sharp | 47 min |
| Jun 9, 7:22 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Pulaski | 23 min |
| Jun 9, 7:24 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Jefferson, Lonoke, Prairie | 36 min |
| Jun 9, 7:27 PM CDT | Severe Thunderstorm Warning | LZK | Independence, Jackson, Lawrence, Sharp | 48 min |
| Jun 9, 7:34 PM CDT | Flash Flood Warning | LZK | Arkansas, Jefferson, Pulaski | 2 hr |
| Jun 9, 7:40 PM CDT | Severe Thunderstorm Warning | LZK | Grant, Jefferson, Lonoke, Pulaski, Saline | 35 min |
| Jun 9, 7:53 PM CDT | Tornado Warning | LZK | Jefferson, Lonoke | 37 min |
| Jun 9, 8:03 PM CDT | Tornado Warning | LZK | Jefferson, Lonoke, Pulaski | 14 min |
| Jun 9, 8:14 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Jefferson, Lincoln, Lonoke, Pulaski | 24 min |
| Jun 9, 8:29 PM CDT | Flash Flood Warning | LZK | Jefferson | 66 min |
| Jun 9, 8:32 PM CDT | Special Weather Statement | LZK | Newton | 43 min |
| Jun 9, 8:37 PM CDT | Special Weather Statement | LZK | White | 53 min |
| Jun 9, 8:41 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, White | 49 min |
| Jun 9, 8:52 PM CDT | Tornado Warning | LZK | Cleburne, White | 38 min |
| Jun 9, 9:19 PM CDT | Tornado Warning | LZK | White | 17 min |
| Jun 10, 1:56 AM CDT | Flash Flood Warning | LZK | Monroe, Prairie, White, Woodruff | 3 hr |
| Jun 10, 7:57 AM CDT | Flash Flood Warning | LZK | Arkansas, Desha, Lincoln | 4 hr |
| Jun 10, 8:26 AM CDT | Flash Flood Warning | LZK | Desha, Drew | 4 hr |
| Jun 10, 9:24 AM CDT | Flash Flood Warning | LZK | Desha, Drew | 3 hr |
| Jun 10, 12:24 PM CDT | Areal Flood Warning | LZK | Desha, Drew, Lincoln | 6 hr |
| Jun 10, 12:28 PM CDT | Flash Flood Warning | LZK | Desha, Drew, Lincoln | 6 hr |
| Jun 10, 3:17 PM CDT | Special Weather Statement | LZK | Bradley | 28 min |
| Jun 10, 4:54 PM CDT | Special Weather Statement | LZK | Hot Spring | 36 min |
| Jun 10, 5:30 PM CDT | Special Weather Statement | LZK | Van Buren | 30 min |
| Jun 10, 6:29 PM CDT | Severe Thunderstorm Warning | LZK | Pulaski | 31 min |
| Jun 10, 6:42 PM CDT | Flash Flood Warning | LZK | Pulaski | 118 min |
Nearby
Flash Flood Warnings in Arkansas, 2021Every flash flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.